# SDR SWAA2016112910057

- Difficulty date: November 27, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 37,266 hours, 17,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BARS FORWARD CLIPS DIRTY.  CLEANED CLIPS IAW SIP.
